Ask a doctor

Juvederm injections caused severe pain to my nasolabial area, nose and upper teeth

I have had a CT of sinuses, dental x rays and exam - all normal. I've taken antibiotics and a steroid pack. I had the enzyme injections to dissolve the Juvederm, but that didn't help to alleviate the pain. Now I am taking Lyrica. My appearance is normal but I have been suffering for 2 months. What should I do next to treat this pain? Comments please. Di

Doctor Answers 2

Contact your injector to discuss your concerns.

Contact your injector to discuss your concerns. If your injector can not assist you in any way, consider speaking with someone at Allergan. Allergan makes these products and may have a suggestion for next steps.

Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 240 reviews

Have a question? Ask a doctor

Juvederm Injections and post injection pain

Dear Diane,

While it is our job on realself to answer questions we know the answer to, I also feel like it is our responsibility to say something when we do not. I feel regret when I see a question that has no answers when the patient is so desperately seeking some advice. I personally have never experienced a patient having any discomfort after Juvederm minus the few days of possible swelling or bruising etc.. I would speak with your injecting surgeon and possibly contact Allergan or have your injecting surgeon contact them to see if there is any history that matches yours. I would check your batch numbers of your injection make sure you had Juvederm injected versus another substance and go from there. I am sorry I can not be of more help I do wish you a quick recovery. Best regards, Michael V. Elam, M.D.

Michael Elam, MD
Orange County Facial Plastic Surgeon
5.0 out of 5 stars 151 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.